# SDR CA080814002

- Difficulty date: April 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Planetary Gear
- Condition: Distressed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, THE PILOT NOTED ENGINE VIBRATION FOLLOWED BY AN OIL PRESSURE DROP. HE RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL LANDING WAS PERFORMED UNDER POWER. THE ENGINE WAS FWDED TO MFG WHERE 1ST STAGE PLANET GEAR DISTRESS WAS FOUND. THE AFFECTED HARDWARE WILL BE RETURNED TO MFG FOR INVESTIGATION. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
